# SDR CA030716002

- Difficulty date: July 16, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Bbavia 8GCBC
- Aircraft time: 5,348 hours
- Engine: Lyc O360C2E
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 12364
- Condition: Frayed
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT AND RT RUDDER CABLES FRAYED AT FUSELAGE PULLEYS WITH RUDDER NEUTRAL.
